MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: the ventilator hamilton-g5 is experiencing technical faults (tf) 5510 and 5511.No patient involvement was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.No.(b)(4).Follow-up1: investigation outcome.Logfiles were received for analysis.All relevant device actions, including settings adjustments, alarms, and operational events, are appropriately documented in the logfiles.The device logfiles confirm the reported issue, however, the recorded occurrence date is 27.01.2026, which differs from the customer reported event date of 04.02.2026.No patient involved.According to the logfile analysis the device alarmed with technical faults (tf) 5510 and 5511, furthermore, the calibration autozero failed.2026-01-27 23:04:06 audio paused on special 516.2026-01-27 23:03:49 p-trigger 2.0 -cmh2o setting 303.2026-01-27 23:03:49 tf : 5511 tech fault 5511.2026-01-27 23:03:49 tf : 5510 tech fault 5510.2026-01-27 23:03:49 calibration autozero failed calibration 614.2026-01-27 23:03:47 calibration autozero failed calibration 614.2026-01-27 23:03:47 flow sensor calibration needed alarms.The most probable root cause of the reported event was a defect of the sensor board 2 autozero valves.To correct the issue, a replacement sensor board 2 was sent to the customer.Despite several follow up requests to confirm whether the issue was resolved, no further feedback has been received from the end customer.As no additional information was received, hamilton medical ag considers this case closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
roxana huiet
via crusch 8
bonaduz 
MDR Report Key24342700
Report Number3001421318-2026-00066
Device Sequence Number9931057
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)230221(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown